# SDR DALA2018111406619

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,985 hours, 55,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA OVHD EMERGENCY LIGHTS INOP AT SEAT ROWS 32-14. REMOVED AND REPLACED BATTERY PACK PER MD88 AMM 33-55. OPS CHECK GOOD . OK TO RETURN TO SERVICE. (LP5039443)
